# SDR AALA202507152822

- Difficulty date: July 14, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 27,131 hours, 10,864 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROPE HANGING FROM FORWARD SERVICE DOOR WHILE DOOR IS OPEN. MAINTENANCE RESTOWED R1 DOOR SLIDE ROPE / LANYARD PER CMM 25-61-20.
